Geometric quantization via SYZ transforms

Kwokwai Chan The Chinese University of Hong Kong Yat-Hin Suen IBS Center for Geometry and Physics

Symplectic Geometry mathscidoc:1808.34001

Adv. Theor. Math. Phys., 24, (1), 25-66, 2020.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-08-27 14:29:43 uploaded by kwchan ] [ 661 downloads ] [ 0 comments ]
@inproceedings{kwokwai2020geometric,
  title={Geometric quantization via SYZ transforms},
  author={Kwokwai Chan, and Yat-Hin Suen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180827142943881986150},
  booktitle={Adv. Theor. Math. Phys.},
  volume={24},
  number={1},
  pages={25-66},
  year={2020},
}
Kwokwai Chan, and Yat-Hin Suen. Geometric quantization via SYZ transforms. 2020. Vol. 24. In Adv. Theor. Math. Phys.. pp.25-66. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180827142943881986150.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved